10 days after having unprotected sex, I've seen a doctor and been diagnosed with gonorrhea.Then when I went back for a follow up after the treatment and she told me I've got a yeast infection because of the antibiotics I've taken. Then I've started using Terazol 7 vaginal cream, and after about 3 days I started experiencing passing blood clots or tissue looking spotting. The medication while leaking looks like pinkish, mixed with this blood tissue. My question is this normal, due to this medication's side effects(because it is not listed as a side effect) or is this because of yeast infection but how could I get this symptom after I started the treatment....I'm confused and I would really appreciate your help..Should I discontinue using this medicine, which I'll be done with the treatment after two nights anyway.
I would guess that it is still caused by the yeast infections. Taking an antibotic (antibiotic) can put you into a yeast infection that will be hard to get rid of. I would have the doctor recheck you and if you are still having the yeast problem, I would suggest you talk to your doctor about giving you some diflucan pills to clear it up. I was never a person that could use cream to clear a yeast infection because I am allergic to all the creams.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.